Alert archive / Illinois / Flash Flood Warnings in 2020

Flash Flood Warning 25, NWS Quad Cities, IA

June 30, 2020Hancock County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jun 30, 2020, 5:44 AM CDT for Hancock County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2020, 5:44 AM CDT (10:44 UTC)
Expired
Jun 30, 2020, 11:45 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Hancock County, IL

The radar

The Quad Cities radar (KDVN), 151 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1614 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WGUS53 KDVN 301044
FFWDVN
ILC067-301645-
/O.NEW.KDVN.FF.W.0025.200630T1044Z-200630T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
544 AM CDT Tue Jun 30 2020

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Central Hancock County in west central Illinois...

* Until 1145 AM CDT Tuesday.

* At 542 AM CDT, Doppler radar indicated 1.5 to 2.5 inches of rain 
  have already fallen from around Elvaston to west of Stillwell. 
  Flash flooding is ongoing or expected to begin shortly. Expect 
  flooding of roadways, creeks, streams and low lying areas.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Carthage, Hamilton, West Point, Ferris, Denver, Elvaston, Basco,
  Tioga and Stillwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4020 9135 4059 9134 4061 9121 4020 9107

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

McClure
5 follow-up statements
170 
WGUS73 KDVN 301116
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
616 AM CDT Tue Jun 30 2020

ILC067-301645-
/O.CON.KDVN.FF.W.0025.000000T0000Z-200630T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-
616 AM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
TUESDAY FOR CENTRAL HANCOCK COUNTY...

At 613 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already 
fallen, with the heaviest occurring between Sutter and West Point 
impacting Bear Creek and Panther Creek. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Carthage, Hamilton, West Point, Ferris, Denver, Elvaston, Basco,
Tioga and Stillwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4020 9135 4059 9134 4061 9121 4020 9107

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

McClure
650 
WGUS73 KDVN 301150
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
650 AM CDT Tue Jun 30 2020

ILC067-301645-
/O.CON.KDVN.FF.W.0025.000000T0000Z-200630T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-
650 AM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
CENTRAL HANCOCK COUNTY...

At 645 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area east of an Elvastan to Sutter line.
Two to four inchess of rain have already fallen, with the heaviest 
rain occurring around Elvastan and west of Stillwell. Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Carthage, Hamilton, West Point, Ferris, Denver, Elvaston, Basco,
Tioga and Stillwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4020 9135 4059 9134 4061 9121 4020 9107

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

McClure
039 
WGUS73 KDVN 301201
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
701 AM CDT Tue Jun 30 2020

ILC067-301645-
/O.CON.KDVN.FF.W.0025.000000T0000Z-200630T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-
701 AM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
TUESDAY FOR CENTRAL HANCOCK COUNTY...

At 658 AM CDT, Doppler radar indicated thunderstorms have diminished 
over the warned area with just mostly light to moderate rain 
falling. Up to four inches of rain have already fallen, with the 
heaviest occurring near Elvastan to near Stillwell and impacting 
Bear Creek and Panther Creek. Additional thunderstorms and heavy 
rain may develop back across the warned area over the next 1 to 2 
hours. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Carthage, Hamilton, West Point, Ferris, Denver, Elvaston, Basco,
Tioga and Stillwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4020 9135 4059 9134 4061 9121 4020 9107

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

McClure
594 
WGUS73 KDVN 301409
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
909 AM CDT Tue Jun 30 2020

ILC067-301645-
/O.CON.KDVN.FF.W.0025.000000T0000Z-200630T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-
909 AM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
TUESDAY FOR CENTRAL HANCOCK COUNTY...

At 907 AM CDT, Doppler radar indicated heavy rain across the warned 
area. Up to two to three inches of rain have already fallen since 6 
AM. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Carthage, Hamilton, West Point, Ferris, Denver, Elvaston, Basco,
Tioga and Stillwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4020 9135 4059 9134 4061 9121 4020 9107

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Speck
750 
WGUS73 KDVN 301641
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1141 AM CDT Tue Jun 30 2020

ILC067-301650-
/O.EXP.KDVN.FF.W.0025.000000T0000Z-200630T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-
1141 AM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING FOR CENTRAL HANCOCK COUNTY WILL EXPIRE AT
1145 AM CDT TUESDAY...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4020 9135 4059 9134 4061 9121 4020 9107

$$

Speck

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:46 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 30, 3:46 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
346 AM CDT Tue Jun 30 2020

.SYNOPSIS...
Issued at 243 AM CDT Tue Jun 30 2020

At 3 AM, a stationary frontal boundary was draped from along the
I-90 corridor in western Minnesota southeastward to east of IIB
to DVN to KC75 and then eastward. Temperatures are slightly cooler
north and east of the front with temperatures in the mid to upper
70s south of the front. A mesoscale convective vort max is
spinning near Quincy Illinois with a developing area of showers
and thunderstorms stretching from there northward into Lee County
Iowa.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 243 AM CDT Tue Jun 30 2020

There are subtle differences between the models through the short
term. The main forecast concerns remain chances of precipitation.

At 500 MB, the Plains are under southwesterly flow with a piece
of shortwave energy lifting towards the region from the southwest.
An MCV is lifting across the area head of this feature and into
the Mid Mississippi River Valley. The shortwave is forecast to
lift northeastward and bring the MCV into Iowa today. The heavy
precipitation has been focused along and south of the MCV with
lighter precipitation to the north of this feature.

The ECWMF lifts the MCV to near Fairfield by 00 UTC on Wednesday
and the UKMET and NAM12 lift it toward Muscatine by 00 UTC.
Either solution would focus the bulk of the shower and
thunderstorm activity today south of a Fairfield to Galesburg line
with lighter precipitation northward to Interstate 80 or Highway
30 by evening. Precipitable Water values are forecast to be around
2.0 inches by 00 UTC. Flow aloft is weak and storm speeds will
only be around 20 knots so these showers and storms will be slow,
heavy rain produces. For these reasons, we are not planning any
changes to the flash flood watch for this issuance. All of these
factors will work to keep temperatures cooler and humid with high
temperatures in the lower 80s in dewpoints in the lower 70s.

Tuesday night into Wednesday morning, UKMET, NAM, and ECMWF
generate an MCS Tuesday evening and bring it across Iowa ad into
eastern Iowa around 12 UTC on Wednesday. The MCS steering tools of
the 700 mb and 850 temperatures gradients support the idea of an
MCS generating toward our west moving along the edge of the 700 mb
cap and into eastern Iowa during this time frame.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 243 AM CDT Tue Jun 30 2020

Key Message: Increased storm chances midweek, then dwindling rain
prospects with typical heat and humidity through the holiday weekend
into next week.

Forecast details...

Dog Days of summer is the best way to describe the long term.

We'll have another day of increased shower and storm chances on
Wednesday between remnant MCV/shortwave and potentially an
approaching cluster of storms from the Plains. Bulk shear is progged
to be fairly weak, but in conjunction with ample reservoir of
CAPE could result in an evolving isolated pulse type severe threat
for wind. Locally heavy rain will also continue to be a threat
mainly across portions of our south and west service area within
reservoir of deeper moisture laden airmass with PWATs over 1.5 to
near 2 inches.

Heading into the Fourth of July holiday weekend the pattern looks
to feature an amplifying upper ridge from the Southern Plains to
Ontario. This should result in highs taking a bit of a step up with
more widespread readings at 90 or in the lower 90s, with heat index
readings another step above that and solidly in the 90s each
afternoon through the weekend. Ridging will look to generally
suppress convection aside from low possibility of isolated airmass
activity, will see a lot of dry hours Thursday through Sunday.

By late in the weekend there is some indications of a shortwave
cresting the ridge, which could send a cold front in our direction.
However, considerable disagreement exists on timing/location.
Despite this disagreement it would seem unlikely this front would
make it this far and bring any relief from the Dog Days given high
heights aloft and overall weak flow.

Next week the upper ridge does look to flatten some, and so will
keep an eye to see if any fronts can sneak down into the area. In
general though it looks like the heat and humidity will continue.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
ISSUED AT 1239 AM CDT Tue Jun 30 2020

VFR conditions are expected across the area through 12 UTC on
Tuesday. Models continue to hint at MVFR ceilings by 12 UTC at all
TAF sites and left the few to sct025 at all locations through 18
UTC.

Thunderstorms over northern Missouri may spread as far north as
KBRL by 18 to 22 UTC on Tuesday with MVFR to periods of IFR
ceilings and visibilities. These storms may spread as far north as
KCID and KMLI by 00 UTC on TUesday but confidence is low in this
occurring so that was left out of the TAFs for now. VFR
conditions are expected after 00 UTC at all TAF sites.

&&

.HYDROLOGY...
Issued at 1115 AM CDT Mon Jun 29 2020

Mostly minor flooding continued on parts of the Cedar and Iowa
rivers. Most locations in these basins have already crested and
were falling. Meanwhile on the Wapsipinicon River at De Witt,
major flooding will continue through mid week.

On the Mississippi River, flood warnings remain in effect for
Gladstone and Burlington for minor flooding. Meanwhile, a Flood
Warning has been issued for Keithsburg where the river will reach
minor flood stage later today, but then fall again early Tuesday.

An active pattern will be found over the region for the next
several days. By Tuesday, a slow moving disturbance will take up
residence across the region and linger through mid-week.
Anomalously high moisture levels combined with the slow moving and
potentially repetitive nature of the precipitation, and a
favorable environment for very efficient rainfall production will
pose a threat for heavy rain of which could amount to several
inches. This threat doesn't look to be widespread, but rather more
localized. The area of greatest concern for this heavy rain would
be far southeast Iowa, northeast Missouri and west central
Illinois. This threat could also expand northward through the I-80
corridor. Thus anyone with interests on area rivers, especially
on the Skunk, Des Moines, Fox, La Moine, and portions of the
Mississippi River south of Burlington, is urged to monitor later
forecasts and statements on this heavy rain potential.

&&

.CLIMATE...
ISSUED AT 248 PM CDT Mon Jun 29 2020

Week 2...July 7-13
Hot and humid weather will persist through week 2. CPC has placed
much of the central and eastern US, including our area, in a
moderate risk for excessive heat.

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Wednesday morning for Lee-Van Buren.

IL...Flash Flood Watch through Wednesday morning for Hancock-
     McDonough.

MO...Flash Flood Watch through Wednesday morning for Clark-Scotland.

&&

SYNOPSIS...Cousins
SHORT TERM...Cousins
LONG TERM...McClure
AVIATION...Cousins
HYDROLOGY...Haase
CLIMATE...Wolf
Hazardous weather outlook, Jun 30, 4:35 AM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
435 AM CDT Tue Jun 30 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-010945-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
435 AM CDT Tue Jun 30 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

A Flash Flood Watch remains in effect until 7 AM Wednesday for
portions of far southeast Iowa, west central Illinois, and far
northeast Missouri. Please see the Flash Flood Watch for more
details.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There is a chance of thunderstorms on Wednesday. The primary
threats are locally heavy rain and lightning.

Afternoon heat index readings will top out in the 90s through
the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight. Please
report any rainfall amounts over 1 inch.

In the hours before

Special weather statement, Jun 30, 3:02 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
302 AM CDT Tue Jun 30 2020

ILC067-300930-
Hancock-
302 AM CDT Tue Jun 30 2020

...HEAVY RAIN FROM THUNDERSTORMS WILL AFFECT SOUTHWESTERN HANCOCK
COUNTY UNTIL 430 AM CDT...

At 300 AM CDT, radar indicated heavy rain from thunderstorms falling
over Warsaw, or near Keokuk. These thunderstorms with heavy rain are
nearly stationary. Radar estimates 1 to 2 inches of rain have already
fallen within the past hour.

Locations impacted include...
Hamilton, Warsaw, Tioga, Stillwell and Sutter.

Torrential rainfall is occurring with this thunderstorm. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive
through it.

LAT...LON 4020 9143 4034 9146 4036 9145 4038 9142
      4040 9126 4020 9117
TIME...MOT...LOC 0800Z 228DEG 3KT 4032 9141

McClure
Special weather statement, Jun 30, 4:43 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Quad Cities IA/IL
443 AM CDT Tue Jun 30 2020

MOC045-301115-
Clark-
443 AM CDT Tue Jun 30 2020

...HEAVY RAIN FROM THUNDERSTORMS WILL AFFECT SOUTHWESTERN CLARK
COUNTY UNTIL 615 AM CDT...

At 442 AM CDT, radar indicated very heavy rain from thunderstorms
falling near Wyaconda, or 9 miles southwest of Kahoka. These
thunderstorms with heavy rain are nearly stationary. Doppler radar
indicated 1 to 2 inches of rain have already fallen.

Locations impacted include...
Wyaconda, Fairmont and Neeper.

Torrential rainfall is occurring with these thunderstorms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive
through it.

LAT...LON 4026 9195 4038 9195 4045 9184 4025 9166
TIME...MOT...LOC 0942Z 228DEG 3KT 4033 9186

McClure
Special weather statement, Jun 30, 5:20 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
520 AM CDT Tue Jun 30 2020

ILC067-301145-
Hancock-
520 AM CDT Tue Jun 30 2020

...HEAVY RAIN FROM THUNDERSTORMS WILL AFFECT SOUTH CENTRAL HANCOCK
COUNTY UNTIL 645 AM CDT...

At 519 AM CDT, radar indicated heavy rain from thunderstorms falling
over West Point, or 12 miles southwest of Carthage. These
thunderstorms with heavy rain are nearly stationary. Doppler radar
estimates 1 to 2 inches of rain have already fallen.

Locations impacted include...
Carthage, Hamilton, Bowen, West Point, Ferris, Denver, Elvaston,
Basco, Bentley and Stillwell.

Torrential rainfall is occurring with these thunderstorms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive
through it.

LAT...LON 4020 9135 4041 9133 4047 9114 4020 9106
TIME...MOT...LOC 1019Z 295DEG 2KT 4025 9124

McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:02 AM CDTSpecial Weather StatementDVNHancock88 min
Jun 30, 5:20 AM CDTSpecial Weather StatementDVNHancock85 min
Jun 30, 6:38 AM CDTFlash Flood WarningDVNHancock6 hr

Nearby

Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.